Про одну властивість модулів гладкості з вагами Якобі / Нестеренко О. Н., Петрова І. Л., Чайковський А. В. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (4))

Nesterenko O. N., Petrova I. L., Chay̆kovskyy̆ A. V.
On a property of moduli of smoothness with Jacobi weights


Download publication will be available after 05/01/2024 р., in 11 days

Cite:
Nesterenko, O. N., Petrova, I. L., Chay̆kovskyy̆, A. V. (2022). On a property of moduli of smoothness with Jacobi weights. Ukrainian Mathematical Journal, 74 (4), 534-541. http://jnas.nbuv.gov.ua/article/UJRN-0001336846 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна